Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Side effect of acne medication causing Insomnia - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   I can't sleep- I just took two sleeping pills even though I was directed to only take one- its 3:30 in the morning
Doctor :   Ok
Doctor :  
May I know the medication you have taken?
User :   WAL-SOM
Doctor :   Ok
Doctor :   Since when have you been taking this medication?
User :   This has been going on for awhile-a few months- I haven't had a day without sleeping without over-the-counter drugs
Doctor :  
User :   I don't have any insurance to go see a doctor so I don't know where to get anything to help
Doctor :  
This is an antihistaminic which has drowsiness as a side effect
Doctor :  
Doctor :  

May I know your age, gender, occupation, marital status, height and weight?
User :   18, M, no occupation, single, 5'9, 202
User :   What should I do?
Doctor :   How did this start?
User :   I was taking acne medication with insomnia as a side effect
Doctor :  

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor